# SDR 01FDEA00364

- Difficulty date: May 15, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1503100060
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT FASTENER HOLES BS 560 BETWEEN RBL 25 & LBL 25, WL 208. REMOVED, REPLACED AND FAB PER IAW FEDEX SRM 53-10-1, 53-10-8, 51-10-2, 51-20-4 & 51-30-2.
